Translator Disclaimer
April 2019 Hitting times to spheres of Brownian motions with drifts starting from the origin
Yuji Hamana
Proc. Japan Acad. Ser. A Math. Sci. 95(4): 37-39 (April 2019). DOI: 10.3792/pjaa.95.37

Abstract

We investigate the first hitting times to spheres of Brownian motions with constant drifts. In the case when the Brownian motion starts from a point in $\mathbf{R}^{d}$ except for the origin, an explicit formula for the density function of the hitting time has been obtained. When the starting point is the origin, we represent the density function by means of the density of the hitting time of the Brownian motion without the drift.

Citation

Download Citation

Yuji Hamana. "Hitting times to spheres of Brownian motions with drifts starting from the origin." Proc. Japan Acad. Ser. A Math. Sci. 95 (4) 37 - 39, April 2019. https://doi.org/10.3792/pjaa.95.37

Information

Published: April 2019
First available in Project Euclid: 1 April 2019

zbMATH: 07121252
MathSciNet: MR3934984
Digital Object Identifier: 10.3792/pjaa.95.37

Subjects:
Primary: 60J65
Secondary: 60G40

Rights: Copyright © 2019 The Japan Academy

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.95 • No. 4 • April 2019
Back to Top